Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Advice on Tapering off Klonipin


[Li...]

Recommended Posts

 

Hello, I am new to the forum. To give a short version of my history, I was diagnosed with Graves disease in February. I was placed on several drugs to mitigate the severe symptoms. June 3 rd I had a thyroidectomy. They found a 2mm spot of cancer on the thyroid and 1mm on two out of 9 lymph nodes.

I will be having radioactive idodine therapy in August to take care of any chance of cancer. (This is how it is treated).

 

I have been on 1 mg of klonipin since late March. .5 twice a day. I started a taper schedule with my doctor but due to a med error with the pharmacy and lack of communication, I went up instead of down. The pills were suppose to be .25, but were in stead .50 and I did not realize it. So I did that for a week and then "thought" I was going down .25. June 30th I woke up a mess and didn't know why. But basically I had dropped from 1.5 to 1.0 3 days prior and didn't realize it. (My husband caught the error.  So I went to see my doctor to straighten it out. No one told me this was difficult to do.

 

I am at 1.25 trying to get stabilized again. here is my question. I feel like 1.25 is to much in 2 doses. Are there any issues or problems with going to three  doses a day so I don't have to take .75 in a single dose. It feels like to much at once or does it matter?

 

I have found .75 in the am makes me feel bad. So I thought to try .50 am, .25 Midday and .50 Evening. That way I would not get such a bump of meds at one time. Then once I am stabilized, taper from there. Does anyone know if this is something anyone has done or does it make a difference in tapering?.

I am just going on how the bump up was making me feel.

 

June  30 was the day I didn't know what hit me.  I have been at 1.25 since the 4th of July. My doctor had me go back to the 1.5. She said 4 days, but I did 2, I felt like it was too much medicine for me. I was feeling euphoric. As all this is happening, my doctors are monitoring my Thyroid levels which take time to regulate. I will get checked for that next week.

 

 

I really want to get off and want to do it in the safest way possible. But I also am backtracking from the med error.

 

Any suggestions of what worked best for others and if me going to 3 X a day and splitting the dose would be wise or not.

 

I am grateful to those who are understanding and have experience.

 

Lilly Duck

Link to comment
Share on other sites

I am at 1.25 trying to get stabilized again. here is my question. I feel like 1.25 is to much in 2 doses. Are there any issues or problems with going to three  doses a day so I don't have to take .75 in a single dose. It feels like to much at once or does it matter?

 

I have found .75 in the am makes me feel bad. So I thought to try .50 am, .25 Midday and .50 Evening. That way I would not get such a bump of meds at one time. Then once I am stabilized, taper from there. Does anyone know if this is something anyone has done or does it make a difference in tapering?.

I am just going on how the bump up was making me feel.

 

Can you explain what makes you feel bad means?  I wonder if the 1.25 mg is too much for you, if you could safely go back to the 1 mg? 

 

 

Link to comment
Share on other sites

I don’t know the answer but I know I hated the way k made me feel. I was on 3 mg of k a day and got down to 1.50. I tried to go lower but didn’t feel good so I just now c/o to v 3 times a day. It makes me very tired right now but haven’t started tapering down yet. I feel like it has at  least helped the anxiey,fear And some ocd. I don’t know how I will do when he tapers me down but mentally I feel better. I hated k!
Link to comment
Share on other sites

×
×
  • Create New...